# SDR AALA202109094393

- Difficulty date: August 24, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 57,214 hours, 28,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42752110280
- Condition: Inoperative
- Location: Seat Row 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHT ABOVE SEAT ROW 23 INOPERATIVE.    REPLACED LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11 ** (CLOSED)
